×

zbMATH — the first resource for mathematics

Found 20 Documents (Results 1–20)

100
MathJax
Arkhipova, Aina A. (ed.) et al., Nonlinear partial differential equations and related topics. Dedicated to Nina U. Uraltseva on the occasion of her 75th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4997-2/hbk). Translations. Series 2. American Mathematical Society 229; Advances in the Mathematical Sciences 64, 15-38 (2010).
MSC:  35J20 35B65 49J40
PDF BibTeX XML Cite
Niezgódka, Marek (ed.) et al., Free boundary problems, theory and applications. Lectures presented at the congress, Zakopane, Poland, June 11–18, 1995. Harlow: Longman. Pitman Res. Notes Math. Ser. 363, 35-42 (1996).
MSC:  35R35 35J85 65N30
PDF BibTeX XML Cite